Alert archive / Alabama / Red Flag Warnings in 2012
Red Flag Warning 8, NWS Huntsville, AL
NWS Huntsville, AL issued this red flag warning at Mar 6, 2012, 2:47 AM CST for 11 counties in Alabama. It took effect at Mar 6, 2012, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2012, 2:47 AM CST (08:47 UTC)
- In effect from
- Mar 6, 2012, 11:00 AM CST
- Expired
- Mar 6, 2012, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Huntsville, AL
Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 85 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3108 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
040 WWUS84 KHUN 060847 RFWHUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 247 AM CST TUE MAR 6 2012 ALZ001>010-016-070000- /O.UPG.KHUN.FW.A.0004.120306T1800Z-120307T0000Z/ /O.NEW.KHUN.FW.W.0008.120306T1800Z-120307T0000Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- 247 AM CST TUE MAR 6 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING FOR LOW HUMIDITY FOR NORTH ALABAMA... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: LAUDERDALE...COLBERT...FRANKLIN AL... LAWRENCE...LIMESTONE...MADISON...MORGAN...MARSHALL... JACKSON...DEKALB...AND CULLMAN COUNTIES. * TIMING: THIS AFTERNOON...BETWEEN NOON AND 6 PM CST. * RELATIVE HUMIDITY: VALUES WILL DROP TO BETWEEN 20 AND 25 PERCENT ACROSS MUCH OF NORTH ALABAMA FOR 4 OR MORE HOURS. * IMPACTS: THE DRY AIRMASS IN PLACE ACROSS THE REGION WILL BE ACCOMPANIED BY SOUTHEAST WINDS AROUND 15 MPH WITH OCCASIONAL GUSTS UP TO 25 MPH...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE HUMIDITY AND OCCASIONAL GUSTY SURFACE WINDS OVER A PROLONGED PERIOD WILL INCREASE FIRE GROWTH POTENTIAL. && $$ DJN
3 follow-up statements
022 WWUS84 KHUN 061630 RFWHUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS 1030 AM CST TUE MAR 6 2012 ALZ001>010-016-070000- /O.EXT.KHUN.FW.W.0008.120306T1700Z-120307T0000Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- 1030 AM CST TUE MAR 6 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING FOR ELEVATED WINDS AND LOW HUMIDITY FOR NORTH ALABAMA... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * AFFECTED AREA: LAUDERDALE...COLBERT...FRANKLIN AL... LAWRENCE...LIMESTONE...MADISON...MORGAN...MARSHALL... JACKSON...DEKALB...AND CULLMAN COUNTIES. * TIMING: BETWEEN 11 AM AND 6 PM CST THIS AFTERNOON. * RELATIVE HUMIDITY: VALUES WILL DROP TO BETWEEN 15 AND 25 PERCENT ACROSS MUCH OF NORTH ALABAMA FOR 4 OR MORE HOURS THIS AFTERNOON. * IMPACTS: THE DRY AIRMASS IN PLACE ACROSS THE REGION WILL BE ACCOMPANIED BY SOUTHEAST WINDS AROUND 15 MPH WITH OCCASIONAL GUSTS UP TO 25 MPH...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE HUMIDITY AND OCCASIONAL GUSTY SURFACE WINDS OVER A PROLONGED PERIOD WILL INCREASE FIRE GROWTH POTENTIAL. && $$ ALLEN
728 WWUS84 KHUN 062138 RFWHUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS 338 PM CST TUE MAR 6 2012 ALZ001>010-016-070000- /O.CON.KHUN.FW.W.0008.000000T0000Z-120307T0000Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- 338 PM CST TUE MAR 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY ACROSS NORTHERN ALABAMA... * AFFECTED AREA: LAUDERDALE...COLBERT...FRANKLIN AL... LAWRENCE...LIMESTONE...MADISON...MORGAN...MARSHALL... JACKSON...DEKALB...AND CULLMAN COUNTIES. * TIMING: UNTIL 6 PM CST THIS EVENING. * RELATIVE HUMIDITY: VALUES WILL REMAIN BETWEEN 15 AND 25 PERCENT ACROSS MUCH OF NORTH ALABAMA INTO THE EARLY EVENING HOURS. * IMPACTS: THE DRY AIRMASS IN PLACE ACROSS THE REGION WILL BE ACCOMPANIED BY SOUTHEAST WINDS AROUND 15 MPH WITH OCCASIONAL GUSTS UP TO 25 MPH...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE HUMIDITY AND OCCASIONAL GUSTY SURFACE WINDS OVER A PROLONGED PERIOD WILL INCREASE FIRE GROWTH POTENTIAL. && $$ BK
543 WWUS84 KHUN 070001 RFWHUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 601 PM CST TUE MAR 6 2012 ALZ001>010-016-070115- /O.EXP.KHUN.FW.W.0008.000000T0000Z-120307T0000Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- 601 PM CST TUE MAR 6 2012 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... LOW RELATIVE HUMIDITY VALUES WHICH IMPACTED NORTHERN ALABAMA TODAY WILL BEGIN TO INCREASE WITH THE ONSET OF THE EVENING PERIOD. HIGH WINDS WILL ALSO BEGIN TO DIMINISH THIS EVENING THEREBY ALLEVIATING RED FLAG WARNING CONDITIONS ACROSS THE AREA. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this red flag warning went out at Mar 5, 11:14 PM CST, 3 hours 33 minutes earlier.
Area forecast discussion, Mar 5, 11:14 PM CST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1114 PM CST MON MAR 5 2012
.UPDATE...
FOR 06Z TAFS
&&
.DISCUSSION...
/ISSUED 856 PM CST MON MAR 5 2012/
THE SFC RIDGE AXIS IS SHIFTING THRU THE TN VALLEY THIS EVENING WITH
CALM OR LIGHT EASTERLY FLOW. TEMPS HAVE DIPPED INTO THE 30S IN
SHELTERED VALLEYS IN SRN TN AND NERN AL...BUT REMAINED IN THE L-M40S
IN URBAN AREAS AND NEAR BODIES OF WATER. THIS TREND SHOULD CONTINUE
FOR THE NEXT FEW HOURS. LATER TONIGHT...LOW LEVEL WARM ADVECTION WILL
DEVELOP OVERNIGHT AS SFC-8H FLOW BECOMES SELY. THE WARM ADVECTION
SHOULD INFLUENCE NRN AL LOCATIONS...ESPECIALLY NEAR AND S OF THE TN
RIVER...WHILE SRN TN REMAINS CLOSER TO THE RIDGE POSN THRU MORE OF
THE NIGHT.
KULA
&&
.AVIATION...
FOR 06Z TAFS...
VFR CONDS ARE FORECAST DURING THE ENTIRE PD. SELY FLOW WILL GUST AT
TIMES TO ~20KT ON TUESDAY. LLWS IS A POSSIBILITY AFT 00Z/07...AND
THIS MAY NEED TO BE INCLUDED IN FUTURE UPDATED FORECASTS.
KULA
&&
.FIRE WEATHER...
/ISSUED 509 PM CST MON MAR 5 2012/
AFTERNOON RELATIVE HUMIDITY ON TUESDAY ARE EXPECTED TO BE BETWEEN 20
AND 25 PERCENT FOR AROUND 4 HOURS. WINDS WILL BE SOUTHEAST AROUND 10
MPH WITH GUSTS UP TO 16 MPH. THIS COMBINATION WILL CREATE A DANGEROUS
FIRE SITUATION ACROSS MUCH OF THE TENNESSEE VALLEY. AS A RESULT A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY AFTERNOON.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES:
ALZ001>010-016.
TN...NONE.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.Hazardous weather outlook, Mar 5, 12:52 PM CST, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1252 PM CST MON MAR 5 2012 ALZ001>010-016-TNZ076-096-097-061100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1252 PM CST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS RETURNS THURSDAY NIGHT INTO FRIDAY AS A SLOW-MOVING FRONTAL BOUNDARY SETS UP OVER THE REGION. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH THE WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Mar 6, 2:08 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
208 AM CST TUE MAR 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 11 WNW FAYETTEVILLE 35.21N 86.74W
03/02/2012 F0 LINCOLN TN EMERGENCY MNGR
AN EF-0 TORNADO WITH MAXIMUM WINDS AT 65 MPH HAD JUST
OVER 1/2 MILE PATH LENGTH AND A 50 YARD PATH WIDTH. THE
SHORT-LIVED TORNADO PRODUCED MINOR SHINGLE DAMAGE TO THE
BOONSHILL COMMUNITY CENTER...UPROOTED EIGHT TREES AND
DESTROYED AN OLD BARN DURING ITS PATH ALONG DELINA
BOONSHILL ROAD.
&&
DJNLocal storm report, Mar 6, 2:11 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
211 AM CST TUE MAR 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL FAYETTEVILLE 35.15N 86.56W
03/02/2012 E0.25 INCH LINCOLN TN EMERGENCY MNGR
0910 AM TORNADO 3 SSE ATHENS 34.76N 86.95W
03/02/2012 F3 LIMESTONE AL NWS STORM SURVEY
A LONG TRACK EF-3 TORNADO BEGAN IN EAST CENTRAL LIMESTONE
COUNTY AND TRACKED OVER 34 MILES LIFTING IN EXTREME
NORTHEAST MADISON COUNTY. MAXIMUM PATH WIDTH WAS 250
YARDS. MAJOR STRUCTURAL DAMAGE TO 2-STORY HOMES WAS SEEN
ALONG PEPPER ROAD BETWEEN MOORESVILLE ROAD AND EAST
LIMESTONE ROAD. IN MADISON COUNTY...SIGNIFICANT DAMAGE
OCCURRED NEAR HARVEST ALONG YARBROUGH ROAD. EF-3 DAMAGE
WAS SEEN SOUTHEAST OF HAZEL GREEN WHERE SEVERAL HOMES
WERE DESTOYED AND CONCRETE POWER POLES WERE SNAPPED.
0920 AM TSTM WND DMG 6 ESE ATHENS 34.78N 86.88W
03/02/2012 LIMESTONE AL PUBLIC
POWER LINES AND TREES DOWN AND STRUCTURAL DAMAGE SEEN AT
CRAFT ROAD AND MOORESVILLE ROAD.
0940 AM FUNNEL CLOUD 2 S ATHENS 34.77N 86.97W
03/02/2012 LIMESTONE AL TRAINED SPOTTER
0943 AM TORNADO 5 S HAZEL GREEN 34.86N 86.57W
03/02/2012 MADISON AL TRAINED SPOTTER
50 MPH WINDS WITH POWER LINES SPARKING...ROTATION
REPORTED. TORNADO REPORTED ON GROUND
0947 AM TORNADO 3 N MERIDIANVILLE 34.89N 86.57W
03/02/2012 MADISON AL LAW ENFORCEMENT
POWER LINES DOWN ON CAR
0949 AM TORNADO 6 NW HUNTSVILLE 34.78N 86.67W
03/02/2012 MADISON AL AMATEUR RADIO
RESEARCH PARK BLVD AND DAN TIBBS...FUNNEL CLOUD
0956 AM TORNADO 4 SSE HARVEST 34.81N 86.71W
03/02/2012 MADISON AL TRAINED SPOTTER
RAIN WRAPPED TORNADO REPORTED ON THE GROUND AT NICK DAVID
AND JEFF RD.
0958 AM HAIL ARDMORE 34.99N 86.85W
03/02/2012 E1.75 INCH LIMESTONE AL TRAINED SPOTTER
1001 AM TORNADO 5 WSW MERIDIANVILLE 34.82N 86.66W
03/02/2012 MADISON AL LAW ENFORCEMENT
RAIN WRAP TORNADO
1003 AM FUNNEL CLOUD 4 SSE HARVEST 34.81N 86.71W
03/02/2012 MADISON AL PUBLIC
FUNNEL CLOUD WAS REPORTED AT THE INTERSECTION OF NICK
DAVIS AND JEFF ROAD.
1005 AM HAIL MERIDIANVILLE 34.85N 86.57W
03/02/2012 E1.75 INCH MADISON AL EMERGENCY MNGR
1006 AM TORNADO 1 E MERIDIANVILLE 34.85N 86.55W
03/02/2012 F2 MADISON AL NWS STORM SURVEY
AN EF-2 TORNADO TOUCHED DOWN JUST SOUTH OF THE MADISON
COUNTY EXECUTIVE AIRPORT IN MERIDIANVILLE AND TRACKED
EAST-NORTHEAST FOR 7.3 MILES BEFORE LIFTING JUST EAST OF
BUCKHORN HIGH SCHOOL. THE MOST SIGNIFICANT DAMAGE
OCCURRED ALONG DARWIN ROAD AND MOORES MILL ROAD WHERE
SEVERAL WOOD POWER POLES WERE SNAPPED AND SEVERAL METAL
GRAIN SILOS WERE DESTROYED. OFF MORNING MIST DRIVE...A
HOME WAS DESTROYED WITH NUMEROUS LARGE TREES SHEARED AND
UPROOTED. INJURIES UNKNOWN BUT NO FATALITIES.
1008 AM TORNADO 3 E MERIDIANVILLE 34.86N 86.52W
03/02/2012 MADISON AL LAW ENFORCEMENT
TORNADO ON GROUND
1015 AM TORNADO 4 ENE MOORES MILL 34.87N 86.46W
03/02/2012 MADISON AL TRAINED SPOTTER
TORNADO ON GROUND
1019 AM TORNADO 4 ENE MOORES MILL 34.87N 86.46W
03/02/2012 MADISON AL EMERGENCY MNGR
PEOPLE TRAPPED IN RUBBLE WITH INJURIES
1019 AM TORNADO 5 NE MERIDIANVILLE 34.91N 86.51W
03/02/2012 MADISON AL EMERGENCY MNGR
HOUSE DESTROYED
1032 AM TORNADO 4 ENE MOORES MILL 34.87N 86.46W
03/02/2012 MADISON AL AMATEUR RADIO
TREES DOWN...CARS DAMAGED AND FARM HOUSE DESTROYED NEAR
BUCKHORN HIGH SCHOOL
1043 AM TORNADO 5 NNE MOORES MILL 34.91N 86.48W
03/02/2012 MADISON AL TRAINED SPOTTER
POWERLINES DOWN AT BETH AND BUTLER ROADS
1054 AM TORNADO 3 E MERIDIANVILLE 34.86N 86.52W
03/02/2012 MADISON AL TRAINED SPOTTER
POWER LINES DOWN ON ROADS AND DAMAGE TO FARM BUILDING
0145 PM FUNNEL CLOUD 2 NNE RIPLEY 34.79N 87.11W
03/02/2012 LIMESTONE AL PUBLIC
WALL CLOUD REPORTED HALFWAY BETWEEN SNAKE AND RIPLEY
ROADS ON PARKER ROAD.
0200 PM HAIL NNE MT HOPE 34.46N 87.48W
03/02/2012 E0.50 INCH LAWRENCE AL EMERGENCY MNGR
DIME SIZE HAIL REPORT2
0200 PM HAIL 4 SW ARDMORE 34.96N 86.89W
03/02/2012 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
QUARTER SIZED HAIL AND POSSIBLE WALL CLOUD REPORTED NEAR
I-65 WELCOME CENTER.
0207 PM HAIL ALLSBORO 34.69N 88.11W
03/02/2012 E1.00 INCH COLBERT AL TRAINED SPOTTER
QUARTER AND NICKEL SIZED HAIL REPORTED
0210 PM HAIL MT HESTER 34.73N 88.01W
03/02/2012 E0.50 INCH COLBERT AL EMERGENCY MNGR
DIME SIZED HAIL COVERING THE GROUND
0215 PM HAIL 4 ESE CHEROKEE 34.74N 87.89W
03/02/2012 E2.75 INCH COLBERT AL BROADCAST MEDIA
BASEBALL SIZED HAIL REPORTED IN BARTON
0215 PM FUNNEL CLOUD 5 NNE HARVEST 34.92N 86.71W
03/02/2012 MADISON AL TRAINED SPOTTER
WALL CLOUD REPORTED NEAR MADISON CROSSROADS ELEMENTARY
SCHOOL.
0218 PM HAIL CHEROKEE 34.76N 87.97W
03/02/2012 E1.75 INCH COLBERT AL EMERGENCY MNGR
GOLFBALL SIZE HAIL WAS REPORTED.
0220 PM TORNADO 11 WNW FAYETTEVILLE 35.21N 86.74W
03/02/2012 F0 LINCOLN TN EMERGENCY MNGR
AN EF-0 TORNADO WITH MAXIMUM WINDS AT 65 MPH HAD JUST
OVER 1/2 MILE PATH LENGTH AND A 50 YARD PATH WIDTH. THE
SHORT-LIVED TORNADO PRODUCED MINOR SHINGLE DAMAGE TO THE
BOONSHILL COMMUNITY CENTER...UPROOTED EIGHT TREES AND
DESTROYED AN OLD BARN DURING ITS PATH ALONG DELINA
BOONSHILL ROAD.
0230 PM HAIL 4 ESE CHEROKEE 34.74N 87.89W
03/02/2012 E1.00 INCH COLBERT AL TRAINED SPOTTER
QUARTER SIZE HAIL WAS REPORTED.
0235 PM HAIL TAFT 35.02N 86.72W
03/02/2012 E1.75 INCH LINCOLN TN EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED.
0235 PM TSTM WND DMG 5 N FLORENCE 34.87N 87.68W
03/02/2012 LAUDERDALE AL TRAINED SPOTTER
SMALL TREE LIMBS DOWN NORTH OF FLORENCE
0235 PM HAIL FLORENCE 34.83N 87.67W
03/02/2012 E1.00 INCH LAUDERDALE AL TRAINED SPOTTER
QUARTER SIZE HAIL WAS REPORTED.
0235 PM HAIL 5 N FLORENCE 34.87N 87.68W
03/02/2012 E0.75 INCH LAUDERDALE AL TRAINED SPOTTER
PENNY SIZED HAIL REPORTED JUST NORTH OF FLORENCE
0235 PM FLOOD 5 N FLORENCE 34.87N 87.68W
03/02/2012 LAUDERDALE AL TRAINED SPOTTER
MINOR STREET FLOODING NORTH OF FLORENCE
0235 PM HAIL FLORENCE 34.83N 87.67W
03/02/2012 E4.25 INCH LAUDERDALE AL EMERGENCY MNGR
SOFTBALL SIZE HAIL WAS REPORTED.
0235 PM HAIL 2 NNW FLORENCE 34.82N 87.69W
03/02/2012 E1.25 INCH LAUDERDALE AL TRAINED SPOTTER
HALF DOLLAR SIZED HAIL REPORTED IN FLORENCE
0240 PM TORNADO BOONSHILL 35.21N 86.74W
03/02/2012 LINCOLN TN EMERGENCY MNGR
TORNADO DAMAGE REPORTED IN BOONSHILL. SHINGLES BLOWN OFF
OF THE COMMUNITY CENTER AND SEVERAL TREES WERE UPROOTED.
0240 PM FUNNEL CLOUD 6 E ARDMORE 34.98N 86.75W
03/02/2012 MADISON AL TRAINED SPOTTER
WALL CLOUD REPORTED AT ELKWOOD SECTION RD AND WALL TRIANA
HWY
0240 PM HAIL 1 NNW FLORENCE 34.81N 87.69W
03/02/2012 E0.25 INCH LAUDERDALE AL PUBLIC
PEA TO QUARTER SIZE HAIL WAS REPORTED.
0245 PM HAIL 3 S FAYETTEVILLE 35.11N 86.56W
03/02/2012 E1.75 INCH LINCOLN TN EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED AT PARK CITY.
0245 PM HAIL 3 WSW FLORENCE 34.81N 87.72W
03/02/2012 E1.00 INCH LAUDERDALE AL TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL WAS REPORTED COVERING THE
GROUND.
0246 PM TSTM WND DMG 5 S FLORENCE 34.76N 87.67W
03/02/2012 COLBERT AL EMERGENCY MNGR
ROOF WAS BLOWN OFF OF A BUILDING AT 2ND STREET AND
WOODWARD. POSSIBLE TORNADO DAMAGE.
0251 PM FUNNEL CLOUD 2 W LINCOLN 35.02N 86.54W
03/02/2012 LINCOLN TN AMATEUR RADIO
WALL CLOUD REPORTED NEAR HWY 275 IN TENNESSEE
0300 PM HAIL 5 WNW ROGERSVILLE 34.85N 87.38W
03/02/2012 E1.75 INCH LAUDERDALE AL EMERGENCY MNGR
QUARTER SIZE HAIL WAS REPORTED.
0305 PM HAIL FLORENCE 34.83N 87.67W
03/02/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
2 INCHES OF HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED.
0310 PM HAIL 2 W WINCHESTER 35.19N 86.15W
03/02/2012 E1.00 INCH FRANKLIN TN EMERGENCY MNGR
QUARTER SIZE HAIL WAS REPORTED.
0321 PM TSTM WND DMG 5 SSW CHEROKEE 34.69N 87.99W
03/02/2012 COLBERT AL EMERGENCY MNGR
TREES WERE BLOWN DOWN ON A HOUSE IN WHITE PIKE AREA. FIRE
AND EMS ENROUTE TO LOCATION. INJURIES UNKNOWN.
0323 PM HAIL HATTON 34.56N 87.41W
03/02/2012 E0.75 INCH LAWRENCE AL TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN THE HATTON COMMUNITY ON HWY
101
0325 PM HAIL DECHERD 35.21N 86.09W
03/02/2012 E2.75 INCH FRANKLIN TN EMERGENCY MNGR
BASEBALL SIZE HAIL WAS REPORTED.
0331 PM FUNNEL CLOUD 2 SE NORTH COURTLAND 34.66N 87.28W
03/02/2012 LAWRENCE AL TRAINED SPOTTER
WALL CLOUD REPORTED.
0334 PM FUNNEL CLOUD 5 N ATHENS 34.88N 86.97W
03/02/2012 LIMESTONE AL TRAINED SPOTTER
ROTATING WALL CLOUD WITH FUNNEL CLOUD REPORTED 5 MILES N
OF ATHENS
0339 PM TORNADO 5 S ARDMORE 34.92N 86.86W
03/02/2012 F1 LIMESTONE AL NWS STORM SURVEY
AN EF1 TORNADO WITH PATH LENGTH OF 2.6 MILES AND MAX PATH
WIDTH OF 150 YARDS TOUCHED DOWN JUST WEST OF THE
INTERSECTION OF THACH ROAD AND OAK GROVE ROAD. IT
PARALLELED THACH ROAD BEFORE LIFTING EAST OF HIGHWAY 251.
NUMEROUS TREES WERE SNAPPED AND UPROOTED...SEVERAL HOMES
HAD MINOR STRUCTURAL DAMAGE INCLUDING LOSS OF ROOF
SHINGLES AND SIDING DAMAGE. A WELL CONSTRUCTED BARN ALSO
LOST MOST OF ITS ROOF.
0345 PM HAIL 4 NNW HAZEL GREEN 34.99N 86.60W
03/02/2012 E1.25 INCH MADISON AL PUBLIC
HALF DOLLAR SIZED HAIL FALLING 4 MILES NNW OF HAZEL GREEN
0348 PM HAIL 5 N HARVEST 34.93N 86.75W
03/02/2012 E1.75 INCH MADISON AL EMERGENCY MNGR
GOLF BALL SIZED HAIL REPORTED AT READY SECTION RD AND
WALL TRIANA HWY
0349 PM TSTM WND DMG 3 N ROGERSVILLE 34.87N 87.29W
03/02/2012 LAUDERDALE AL AMATEUR RADIO
TREES DOWN AND STRUCTURAL DAMAGE TO ROOF 3 MILES NORTH OF
ROGERSVILLE.
0352 PM TSTM WND DMG 5 NW HARVEST 34.90N 86.82W
03/02/2012 LIMESTONE AL PUBLIC
TREE DAMAGE WAS REPORTED.
0357 PM HAIL N HAZEL GREEN 34.93N 86.57W
03/02/2012 E0.50 INCH MADISON AL TRAINED SPOTTER
DIME SIZE HAIL WAS REPORTED.
0359 PM HAIL 4 N MERIDIANVILLE 34.93N 86.57W
03/02/2012 E1.75 INCH MADISON AL EMERGENCY MNGR
GOLFBALL SIZE HAIL WAS REPORTED.
0400 PM HAIL HAZEL GREEN 34.93N 86.57W
03/02/2012 E1.75 INCH MADISON AL TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED.
0403 PM HAIL HAZEL GREEN 34.92N 86.57W
03/02/2012 E0.75 INCH MADISON AL AMATEUR RADIO
PENNY SIZE HAIL REPORTED.
0403 PM HAIL 3 E HAZEL GREEN 34.94N 86.52W
03/02/2012 E1.25 INCH MADISON AL AMATEUR RADIO
QUARTER TO HALF DOLLAR SIZED HAIL REPORTED AT JOE QUICK
RD AND TANNER RD
0405 PM HAIL 3 WNW NEW MARKET 34.93N 86.48W
03/02/2012 E1.00 INCH MADISON AL TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED AT BUTLER RD AND NEW MARKET
RD
0406 PM HAIL NEW MARKET 34.91N 86.43W
03/02/2012 E1.75 INCH MADISON AL EMERGENCY MNGR
GOLFBALL SIZE HAIL REPORTED.
0409 PM HAIL 4 NW HAZEL GREEN 34.96N 86.62W
03/02/2012 M1.00 INCH MADISON AL PUBLIC
MEASURED IN THE 1500 BLOCK OF ELKWOOD SECTION ROAD.
0418 PM HAIL 1 WNW FLINT CITY 34.52N 86.98W
03/02/2012 E1.00 INCH MORGAN AL EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED NEAR AUSTINVILLE RD.
0430 PM FUNNEL CLOUD W HARTSELLE 34.44N 86.94W
03/02/2012 MORGAN AL TRAINED SPOTTER
ROTATING WALL CLOUD REPORTED NEAR HWY 36 AND HWY 31
0438 PM HAIL 1 WNW TRIANA 34.59N 86.74W
03/02/2012 M0.88 INCH MADISON AL TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED AT FIELDS POND DR.
0445 PM HAIL HUNTSVILLE 34.73N 86.59W
03/02/2012 E1.00 INCH MADISON AL TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL WAS REPORTED.
0449 PM HAIL 4 N FARLEY 34.65N 86.55W
03/02/2012 M1.00 INCH MADISON AL COCORAHS
DEPTH UPTO AN INCH OF QUARTER SIZED HAIL REPORTED
0450 PM HAIL 3 N FARLEY 34.64N 86.57W
03/02/2012 E0.75 INCH MADISON AL AMATEUR RADIO
PENNY SIZED HAIL AT MEMORIAL PARKWAY AND MEADOWBROOKK DR
0455 PM HAIL 1 NNW SHERWOOD 35.09N 85.93W
03/02/2012 E1.75 INCH FRANKLIN TN LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED.
0456 PM FUNNEL CLOUD 3 N FALKVILLE 34.41N 86.91W
03/02/2012 MORGAN AL PUBLIC
WALL CLOUD 3 MILES NORTH OF FALKVILLE, SEEN FROM OF I-65
0512 PM HAIL 2 ESE TRENTON 34.73N 86.21W
03/02/2012 E1.00 INCH JACKSON AL PUBLIC
UP TO QUARTER SIZE HAIL WAS REPORTED.
0549 PM HAIL E STEVENSON 34.87N 85.84W
03/02/2012 E1.00 INCH JACKSON AL TRAINED SPOTTER
QUARTER SIZE HAIL WAS REPORTED.
0552 PM HAIL SKYLINE 34.81N 86.12W
03/02/2012 E1.00 INCH JACKSON AL EMERGENCY MNGR
DIME TO QUARTER SIZE HAIL WAS REPORTED.
0600 PM HAIL CULLMAN 34.18N 86.84W
03/02/2012 E0.88 INCH CULLMAN AL EMERGENCY MNGR
AT COUNTY ROAD 222 AND HIGHWAY 69
0602 PM FUNNEL CLOUD 2 E COLONY 33.94N 86.87W
03/02/2012 CULLMAN AL EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED IN THE BLACK BOTTOM
COMMUNITY.
0604 PM FUNNEL CLOUD 4 ENE BREMEN 34.02N 86.91W
03/02/2012 CULLMAN AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED FROM HWY 69 SOUTH
0619 PM HAIL 5 W CULLMAN 34.18N 86.93W
03/02/2012 E0.88 INCH CULLMAN AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED.
0630 PM HAIL 5 SW BRIDGEPORT 34.90N 85.79W
03/02/2012 E1.25 INCH JACKSON AL COCORAHS
0649 PM HAIL 2 S DOUGLAS 34.14N 86.32W
03/02/2012 E1.00 INCH MARSHALL AL EMERGENCY MNGR
QUARTER SIZE HAIL WAS REPORTED.
0652 PM HAIL 6 NNE HALEYVILLE 34.31N 87.58W
03/02/2012 E0.75 INCH FRANKLIN AL AMATEUR RADIO
PENNY SIZE HAIL WAS REPORTED.
0658 PM HAIL DOUGLAS 34.17N 86.32W
03/02/2012 E1.00 INCH MARSHALL AL FIRE DEPT/RESCUE
NICKEL TO QUARTER SIZE HAIL WAS REPORTED.
0710 PM HAIL SCOTTSBORO 34.67N 86.03W
03/02/2012 E1.00 INCH JACKSON AL AMATEUR RADIO
DIME TO QUARTER SIZED HAIL FELL FOR 5 TO 10 MINUTES IN
SCOTTSBORO.
0719 PM HAIL FALKVILLE 34.37N 86.91W
03/02/2012 E0.25 INCH MORGAN AL AMATEUR RADIO
PEA SIZE HAIL REPORTED.
0912 PM HAIL 4 SW ALBERTVILLE 34.22N 86.26W
03/02/2012 E0.88 INCH MARSHALL AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED.
0915 PM TSTM WND DMG 4 ENE ALBERTVILLE 34.28N 86.14W
03/02/2012 MARSHALL AL EMERGENCY MNGR
CHICKEN HOUSE DAMAGED WITH FRONT CORNER AND APPROXIMATELY
20 FEET OF ROOF BLOWN OFF AND WRAPPED AROUND TREE.
0935 PM HAIL GERALDINE 34.35N 86.00W
03/02/2012 E1.00 INCH DEKALB AL EMERGENCY MNGR
QUARTER SIZE HAIL WAS REPORTED.
&&
DJNNearby
Red Flag Warnings in Alabama, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.